# SDR QXEA2022040800144

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 47,467 hours, 50,185 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: ABS6138001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT TYPE 2 EXIT DOOR FAIL 10 MINUTE CHECK. R & R'ED EMERGENCY PWR SUPPLY BATTERY PACKS AT POSITIONS RH2 AND RH4 IAW Q400 AMM 33-51-01-000-802 33-51-01-400-802. EMERGENCY LIGHT SYSTEM OPS CHECKS GOOD.
